Senator Isiaka Adeleke was given an overdose of banned injection, Analgin – LAUTECH Chief Medical Doctor says | Welcome to Linda Ikeji's Blog

LI_Leaderboard_4

LI_Leaderboard_1

LI_Leaderboard_2

LI_Leaderboard_3

Tuesday, 16 May 2017

Senator Isiaka Adeleke was given an overdose of banned injection, Analgin – LAUTECH Chief Medical Doctor says

The Chief Medical Director, Ladoke Akintola University of Technology Teaching Hospital, Osogbo, Prof Akeem Lasisi, yesterday disclosed that Senator Isiaka Adeleke who died suddenly on April 23rd, was given an overdose of banned injection, Analgin, by someone who isn't a certified medical personnel.
Lasisi made the disclosure when he appeared before a coroner, Olusegun Ayilara, investigating the death of Senator Adeleke, in Osogbo yesterday May 15th.

According to the Chief Medical Director, the injections given to Adeleke when he complained of leg pain, was Analgin which had been banned during the tenure of former NAFDAC boss, late Prof Dora Akunyili.

“I saw the corpse. Before any process of examination of any diagnosis in medicine, there is what we call history before examination. So, we asked for the person who knew the conditions surrounding the death of the senator. So, the family pointed to one of the aides and the aide said he  was active the previous day and he came at midnight and started complaining of leg pain. So, they sent for somebody who came to give him injections. I asked clearly the medical status of the person that administered the injections. I asked, ‘Is the person a doctor?’ but he said no. ‘Is he a nurse’?, he said he didn’t know but the person was a face they were used to. He mentioned various injections, so at that point I asked him if could lay his hands on the empty ampoules of the injections. The family members went home to get them. The injections were five per cent dextrose. We saw empty sachets; it was like a fluid and with it, we saw an intravenous fluid-giving set and scalp vein needle. We saw that empty. We saw two ampoules of Analgin, four ampoules of valium (diazepam) – 10ml each making 40 milligrammes, one ampoule of pentazocine, one ampoule of gentamicin and two ampoules of hydrocortisone. All of these were empty and his aide said these were what he was given.  He also added that after he had been given, he (Adeleke) called him that he doesn’t want to entertain any visitor and he went to sleep. He said he later went back to check him and saw that the senator’s eyes were wide open but he wasn’t breathing. Analgin has been outlawed since the days of Dora Akunyili in NAFDAC. So, I don’t know where they got it from. They were given in excess dosage” Lasasis said

14 comments:

Anonymous said...

So you are telling me oga CMD that someone like late senator will be patronizing quacks. This is a cover up,give us the person's name and identity to support your statement​.

frank onyedikachi said...

story of the gods, so who is the person that give him the injection??? the family said the face is somebody they know mmmmmmmmmmmmm APC SCAM

adexmartindam adexgreat said...

So unfortunate that we all leave in a society where no one trust each other,we are now in a bad situation where someone cannot even trust his or herself that make it difficult to trust others.a chief medical director said the man died of overdose injection and some still find it difficult to believe him,we politicised every matter.we are now living in a country where some people don't believe that almighty God exist.

Anonymous said...

wat a story

samuel Ezebuchi said...

APC scam indeed

Vivian Reginalds said...

nawa
-D great anonymous now as Vivian Reginalds

Anonymous said...

Hnmmm. You retarded morons, so you now know more than a trained and experienced medical pathologist, whose job it is to undertake autopsy on a corpse. Just because u have a cheap phone and free data from glo, you think you can hide behind ur phone and make stupid comments. You think the CMD does not know his submissions can be verified by another pathologist? Africans, until someones death is due to witchcraft, they will never rest. SMH

Anonymous said...

Hnmmm. You retarded morons, so you now know more than a trained and experienced medical pathologist, whose job it is to undertake autopsy on a corpse. Just because u have a cheap phone and free data from glo, you think you can hide behind ur phone and make stupid comments. You think the CMD does not know his submissions can be verified by another pathologist? Africans, until someones death is due to witchcraft, they will never rest. SMH

Anonymous said...

Same injection that almost killed me twice 20yrs ago. Smh naija is a murky pool of shit.

Anonymous said...

Even 40 mg of diazepam is way too much. 5-10mg is the dosage. Pentazocine and 40 mgdiazepam together will most likely cause him respiratory depression which could lead to death. Besides, the leg pain could have been dvt(deep venous thrombosis) which is an emergency. This leg likely calf pain could have been investigated. My point is, the CMD cannot assume it's the analgin that caused the death. They still need to do an autopsy. May God rest his soul and comfort the family. May the delivery of medicine become more proffesional, structured and efficient.

Anonymous said...

Even 40 mg of diazepam is way too much. 5-10mg is the dosage. Pentazocine and 40 mgdiazepam together will most likely cause him respiratory depression which could lead to death. Besides, the leg pain could have been dvt(deep venous thrombosis) which is an emergency. This leg likely calf pain could have been investigated. My point is, the CMD cannot assume it's the analgin that caused the death. They still need to do an autopsy. May God rest his soul and comfort the family. May the delivery of medicine become more proffesional, structured and efficient.

Anonymous said...

Even 40 mg of diazepam is way too much. 5-10mg is the dosage. Pentazocine and 40 mgdiazepam together will most likely cause him respiratory depression which could lead to death. Besides, the leg pain could have been dvt(deep venous thrombosis) which is an emergency. This leg likely calf pain could have been investigated. My point is, the CMD cannot assume it's the analgin that caused the death. They still need to do an autopsy. May God rest his soul and comfort the family. May the delivery of medicine become more proffesional, structured and efficient.

Anonymous said...

Even 40 mg of diazepam is way too much. 5-10mg is the dosage. Pentazocine and 40 mgdiazepam together will most likely cause him respiratory depression which could lead to death. Besides, the leg pain could have been dvt(deep venous thrombosis) which is an emergency. This leg likely calf pain could have been investigated. My point is, the CMD cannot assume it's the analgin that caused the death. They still need to do an autopsy. May God rest his soul and comfort the family. May the delivery of medicine become more proffesional, structured and efficient.

Anonymous said...

God bless you,I tire for this country oooo

Recent Posts